# SDR DALA2018031701755

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 37,471 hours, 25,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN BS 1022, BETWEEN LONGERONS 14R TO 15R.  THE SKIN & DOUBLER WERE REPAIRED IAW ETI-17-18-047, REV 3, AND ER/A 566828-14, REV ORIGINAL.
